U.S. doctors online nowAsk doctors free
ZA
A 25-year-old male asked:

intense stomach pain with nausea at first. blood in stool, stool very few - not diarrea. dark vomit with bitter taste. pain in stomavh contiues. is it necessary to visit the hospital?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Yes: Any abnormal bleeding needs to be evaluated. Wish you good health!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 35-year-old member asked:

Is diarrhea considered to be a side effect of potassium supplements?

2 doctor answers2 doctors weighed in
Dr. Sidney Vinson
Gastroenterology 27 years experience
Yes: Unfortunately, diarrhea is a common side-effect of most medications and is known to be associated with potassium.
A 25-year-old member asked:

Third day of having runny stool every couple of hours. Had fever on first day which faded after tylenol (acetaminophen). Tums did not help. Pain in lower abdomen?

1 doctor answer2 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
Call your doc: Could be viral, bacterial, other. History of travel, unsavory food intake, bleeding, sick contacts, other meds or medical conditions, antibiotic use in the last 2-3 months. Large volume or small volume diarrhea? Could even be inflammatory stuff like diverticulitis, appendicitis, etc. Risk dehydration, even with oral rehydration fluid like pedialyte (otc) call your doc.
MI
A 43-year-old member asked:

It burns when I pee, all STD test came back clean had a yeast infection but was told too use Monistat 7. Still have the burning pain ! ! ! !?

1 doctor answer3 doctors weighed in
Dr. Denise Elser
Specializes in Gynecology
Many possibilities: If a yeast infection is causing the burning, Monistat cures many but not all yeast infections, another med may be needed. Urine culture can identify bladder infection. Spasm of muscles in the pelvis especially the tiny muscles around the urethra can cause burning. Skin infection other than yeast, including herpes can have subtle signs but cause significant burning.
A 46-year-old member asked:

Injured r groin 8/11, loweri umbar mri, pelvic ct, r hip xray and MRI neg no back/leg pain, history r ing hernia repair, no bulging, continued groin pain?

2 doctor answers4 doctors weighed in
Dr. Hanriet Minasian
Internal Medicine 18 years experience
Psoas muscle sprain?: If all the workup you mentioned was negative, and they were done with the appropriate contrast, you may have a psoas muscle sprain. Consider an osteopathic and/or chiropractic evaluation. Also may be scarring/ recurrence from/of your old hernia repair, which will not show up on imaging.
United Kingdom
A 58-year-old female asked:

I am allergic to aspirin and ibuprofen and I have painful swollen joints in my fingers. What anti inflammatory can intake?

1 doctor answer2 doctors weighed in
Dr. Keegan Duchicela
Family Medicine 14 years experience
Alternatives.: There are some non-steroidal anti-inflammatories other than Ibuprofen that work on slightly different pathways in the body, but if you've had a strong allergic reaction to one, chances are you'll have a reaction to another. There's always prednisone, which is a steroid, and if used appropriately could give you some relief. You should have a talk with your doc about the full risks and benefits.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 2, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.